Alert archive / Florida / Flood Watches in 2018

Flood Watch 3, NWS Miami, FL

September 2, 20184 counties in Florida

NWS Miami, FL issued this flood watch at Sep 2, 2018, 10:09 PM EDT for 4 counties in Florida. It took effect at Sep 3, 2018, 5:00 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2018, 10:09 PM EDT (02:09 UTC)
In effect from
Sep 3, 2018, 5:00 AM EDT
Expired
Sep 3, 2018, 11:00 PM EDT
In force
18 hr
Issued by
NWS Miami, FL
Flood severity
None

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 48 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 2.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2018-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2018-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1329 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

895 
WGUS62 KMFL 030209
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Miami FL
1009 PM EDT Sun Sep 2 2018

FLZ069>075-172>174-040300-
/O.NEW.KMFL.FA.A.0003.180903T0900Z-180904T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Collier-Inland Collier-Inland Broward-Metro Broward-
Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
1009 PM EDT Sun Sep 2 2018

...FLOOD WATCH IN EFFECT FROM 5 AM EDT MONDAY THROUGH MONDAY
EVENING...

The National Weather Service in Miami has issued a

* Flood Watch for a portion of South Florida, including the
  following areas, Broward, Collier, and Miami-Dade counties. 

* From 5 AM EDT Monday through Monday evening

* The passage of Potential Tropical Cyclone Seven will bring
  widespread rainfall amounts of 2 to 4 inches with locally higher
  amounts over the next 24 hours. 

* Potential Impacts: Areas subject to high rain rates over short
  periods of time will be susceptible, leading to flooding of
  canals, streets, and underpasses, as well as other drainage
  areas and low-lying spots. The hardest hit areas may see water 
  intruding on vulnerable structures and causing impassable travel
  lanes and roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
4 follow-up statements
916 
WGUS62 KMFL 030908
FFAMFL

Flood Watch
National Weather Service Miami FL
508 AM EDT Mon Sep 3 2018


FLZ069>075-172>174-031715-
/O.CON.KMFL.FA.A.0003.000000T0000Z-180904T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Collier-Inland Collier-Inland Broward-Metro Broward-
Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
508 AM EDT Mon Sep 3 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* a portion of South Florida, including the following areas,
  Broward, Collier, and Miami-Dade counties.  

* Through this evening.

* The passage of Potential Tropical Cyclone Seven will bring
  widespread rainfall amounts of 2 to 4 inches with locally higher
  amounts over the next 24 hours. 

* Potential Impacts: Areas subject to high rain rates over short
  periods of time will be susceptible, leading to flooding of
  canals, streets, and underpasses, as well as other drainage
  areas and low-lying spots. The hardest hit areas may see water 
  intruding on vulnerable structures and causing impassable travel
  lanes and roadways.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
099 
WGUS62 KMFL 032140
FFAMFL

Flood Watch
National Weather Service Miami FL
540 PM EDT Mon Sep 3 2018

FLZ069>075-172>174-040300-
/O.CON.KMFL.FA.A.0003.000000T0000Z-180904T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Collier-Inland Collier-Inland Broward-Metro Broward-
Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
540 PM EDT Mon Sep 3 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

The Flood Watch continues for

* a portion of South Florida, including the following areas, 
  Coastal Broward, Coastal Collier, Coastal Miami-Dade, Far 
  South Miami-Dade, Inland Broward, Inland Collier, Inland 
  Miami- Dade, Mainland Monroe, Metro Broward, and Metro 
  Miami-Dade. 

* Until 11 PM EDT this evening

* While tropical storm Gordon is departing the region, the concern
  for localized flooding from trailing rain bands remains through
  at least the evening hours. An additional 1 inch of rain in
  these bands cannot be ruled out with locally higher amounts that
  could result in flooding. Therefore the flood watch remains in 
  effect.

* Potential Impacts: Areas subject to high rain rates over short
  periods of time will be susceptible, leading to flooding of
  canals, streets, and underpasses, as well as other drainage
  areas and low-lying spots. Any hard hit area may see water 
  intruding on vulnerable structures and causing impassable travel
  lanes and roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
744 
WGUS62 KMFL 040034
FFAMFL

Flood Watch
National Weather Service Miami FL
834 PM EDT Mon Sep 3 2018

FLZ070>075-172>174-040145-
/O.CAN.KMFL.FA.A.0003.000000T0000Z-180904T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
834 PM EDT Mon Sep 3 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for all but coastal Collier has been cancelled. 
Although heavy rain showers in rain bands are still possible 
overnight, the chances of rainfall amounts capable of resulting 
in widespread flooding concerns at this time have diminished. 
Therefore the flood watch has been cancelled.

$$

FLZ069-040300-
/O.CON.KMFL.FA.A.0003.000000T0000Z-180904T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Collier-
834 PM EDT Mon Sep 3 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

The Flood Watch continues for

* a portion of South Florida, including the following area, 
  Coastal Collier. 

* Until 11 PM EDT this evening

* While tropical storm Gordon continues to depart the region, the
  concern for localized flooding from trailing rain bands remains
  through at least the evening hours. An additional 1 inch of 
  rain in these bands cannot be ruled out with locally higher 
  amounts that could result in flooding. Therefore the flood watch
  remains in effect.

* Potential Impacts: Areas subject to high rain rates over short
  periods of time will be susceptible, leading to flooding of
  canals, streets, and underpasses, as well as other drainage
  areas and low-lying spots. Any hard hit area may see water
  intruding on vulnerable structures and causing impassable travel
  lanes and roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
435 
WGUS62 KMFL 040302
FFAMFL

Flood Watch
National Weather Service Miami FL
1102 PM EDT Mon Sep 3 2018

FLZ069-040415-
/O.EXP.KMFL.FA.A.0003.000000T0000Z-180904T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Collier-
1102 PM EDT Mon Sep 3 2018

...FLOOD WATCH HAS EXPIRED...

The Flood Watch for coastal Collier County has expired.

$$

RAG

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Sep 2, 7:36 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Sep 2, 7:36 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
736 PM EDT Sun Sep 2 2018

.AVIATION...
Potential Tropical Cyclone 7 is located over the Bahamas early
this evening. NHC is forecasting the system to move west northwest
tonight and be over the southeastern Gulf of Mexico by Labor Day
afternoon. This will allow for the winds over the taf sites to be
easterly with speeds increasing from around 10 to 15 knots this
evening to around 20 knots on Labor Day. The showers and
thunderstorms will also be on an increase late tonight into Labor
Day across all of the taf sites. Any shower or thunderstorm that
does move through will be capable of producing gusts to around 35
knots especially on labor day, except at KAPF taf site where it
could get up to around 40 knots. The ceiling and vis will also
fall down into the MVFR or even IFR conditions late tonight into
Labor Day over all of the taf sites.

&&
AVIATION...54/BNB

.PREV DISCUSSION... /issued 646 PM EDT Sun Sep 2 2018/

DISCUSSION...

TONIGHT AND LABOR DAY: Convective activity has diminished across
South Florida early this evening, likely somewhat of a suppressive
effect of ahead of the newly minted Potential Tropical Cyclone
Seven. Isolated showers and storms will continue across the area
through the late evening hours, with many areas remaining dry.

Beyond late evening, the focus of the next 24 hours will be
Potential Tropical Cyclone Seven. Currently over the Bahamas, it
is forecast with good confidence to track across the Florida
Straits and into Florida Bay by midday Monday and further into the
eastern Gulf during the afternoon.

THREATS FOR SOUTH FLORIDA...

RAINFALL: This remains the main impact expected from this system.

A number of parameters remain favorable for high rainfall amounts;
the developing tropical cyclone, very high precipitable water
values, low-level SE winds 30-35 knots transporting this deep
moisture over South Florida, and favorable upper level divergence
on east side of upper low over western Cuba.

The quick forward speed of this system is expected to mitigate
the otherwise excellent heavy rain setup, keeping general forecast
a widespread 2-4", with the heaviest amounts focused along the
east coast. However, this pattern is also favorable for training
bands moving into the coast so significantly higher amounts are
not out of the question. The general time frame for the highest
rainfall amounts is between 06z- 18z, or 2 AM-2 PM. For now, no
Flood Watch has been issued given the ongoing lack of confidence
in a widespread threat.

WINDS: Probabilities remain low for sustained tropical storm force
winds across South Florida as the system is not expected to
strengthen to tropical storm force until is is moving away from
the region. However, gusts to TS force in squalls will be
possible, overspreading the region from SE to NW starting late
tonight.

TORNADOES: Climatology shows that systems moving NW or WNW across
the southeastern Gulf favor at least isolated tornadoes across the
FL peninsula. Model data supports this forecast, with 0-1km
helicities 50-100 m2/s2 from late tonight through Monday
afternoon, picking up along the western two thirds of the area
late evening into Monday night.

TUESDAY: PTC Seven is forecast to be a tropical storm as it moves
further northwest away from the Florida peninsula across the Gulf
of Mexico. Drier midlevel is expected to filter into South
Florida behind it as high pressure over the mid-Atlantic states
builds southeast into the western Atlantic and Florida. A few
trailing bands may linger into Tuesday morning, mainly along the
Gulf, but overall expect a return to our typical east flow pattern
of scattered night/morning east coast and afternoon/evening
interior and Gulf coast.

WEDNESDAY THROUGH SATURDAY: The mid-level ridge will continue at
least through Thursday, keeping precipitation coverage near normal
with prevailing NE-E wind flow. A low/mid level trough embedded
in the deep easterly flow over the western Atlantic is forecast by
the global models to move west and over Florida Friday and
Saturday, with a general increase in moisture and
rain/thunderstorm chances back into the likely range to end the
upcoming week.

MARINE...Potential Tropical Cyclone Seven will move from the
Bahamas through the Florida Straits late tonight, lifting
northwestward across the Gulf waters through the day on Monday.

Expect E-SE winds to increase to 20-25 knots over the Atlantic
late this evening, and across the Gulf waters late tonight into
early Monday morning. The current track of PTC Seven takes it
across the local Gulf waters and a strengthening system Monday
afternoon and evening, becoming a tropical storm in this
timeframe.

A Tropical Storm Watch is currently in effect for the offshore
Gulf waters, with Small Craft Advisories for the remainder of the
Atlantic and Gulf waters. Later forecasts may bring Tropical Storm
Warnings across the Gulf waters if PTC Seven continues along it's
current intensity forecast.

Conditions will deteriorate over all the waters late tonight,
with gusts to tropical storm force possible in squalls along with
rough seas. Gradually improving conditions beginning Tuesday and
lasting through the upcoming week.

AVIATION...SHRA and embedded TSRA will continue to stream across
South Florida this afternoon producing brief periods of SHRA with
gusty winds and lower visibilities. This activity continues
through the evening and gradually deteriorate tonight as a
tropical disturbance moves across S FL from the ATL. There will be
periods of low vis to MVFR/IFR due to moderate to heavy
downpours. Gusty winds up to 35 knots or higher could be possible.
PROB30 groups for MVFR periods remain in place for tonight.

BEACH FORECAST...Gusty onshore winds along the Atlantic beaches
will keep a high risk of rip currents at least through Labor Day,
and possibly through the middle of the week as winds stay onshore,
albeit at lower speeds.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  77  84  77  89 /  70  90  60  50
Fort Lauderdale  77  83  79  88 /  80  90  60  50
Miami            75  83  77  88 /  80  90  50  50
Naples           73  84  74  90 /  20  80  50  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for FLZ168-172-173.

AM...Small Craft Advisory until 6 AM EDT Tuesday for AMZ630-650-651-
     670-671.

GM...Small Craft Advisory until 6 AM EDT Tuesday for GMZ656-657.

     Tropical Storm Watch for GMZ676.

&&

DISCUSSION...88/ALM
MARINE...88/ALM
AVIATION...54/BNB
BEACH FORECAST...88/ALM
Hazardous weather outlook, Sep 2, 7:47 PM EDT, 2 hours 22 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
747 PM EDT Sun Sep 2 2018

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
031200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
747 PM EDT Sun Sep 2 2018

...POTENTIAL TROPICAL CYCLONE SEVEN IMPACTS THROUGH MONDAY NIGHT...
...LOCALIZED FLOODING, GUSTY WINDS, AND EAST COAST RIP CURRENTS...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: There is a high risk of rip currents on Atlantic
beaches.

Thunderstorms: Thunderstorms are likely tonight, especially late,
along the east coast and adjacent waters. There is a chance of
thunderstorms elsewhere across South Florida. Cloud to ground
lightning, gusty winds, and localized flooding are the primary
threats.

Tornadoes: An isolated tornado or two cant be ruled out late tonight
over eastern sections of South Florida.

Waterspouts: Waterspouts are possible on all South Florida waters,
especially Atlantic waters late tonight.

Wind: A Tropical Storm Watch is in effect for Gulf Waters, where late
tonight, winds to Gale Force area possible. For the remainder of Gulf
and all Atlantic waters, including Biscayne Bay, A Small Craft
Advisory is in effect for winds of 20 to 30 knots. Showers and
thunderstorms, especially late tonight as squalls approach the area,
are capable of producing wind gusts to 50 mph.

Flooding: Heavy rain may lead to localized flooding over eastern
areas of South Florida, especially over urban areas late tonight,
when squall or training showers and thunderstorms may impact areas
near the Atlantic coast.

Waves: Seas around 6 feet are possible over southern Atlantic waters
and offshore Gulf Waters, in association with Potential Tropical
Cyclone Seven.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Potential Tropical Cyclone Seven is forecast to pass near or just
south of the region Labor Day. A Tropical Storm Watch is in effect
into Monday night for offshore Gulf Waters, and a Small Craft
Advisory is in effect for Gulf and Atlantic Waters, including
Biscayne Bay, through Monday night. There is also a High Risk of Rip
Currents on Atlantic beaches.

Regardless of development of Potential Tropical Cyclone Seven,
locally heavy rainfall and gusty winds are expected Labor Day. Some
flooding is possible, with the greatest threat over the Miami, Fort
Lauderdale, and West Palm Beach metropolitan area. Wind gusts to 50
mph are possible in heavier squalls and bands of showers and
thunderstorms. Also, isolated tornadoes and waterspouts are possible.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind and flooding to the
National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

KONARIK

In the hours before

Special weather statement, Sep 2, 4:16 PM EDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Miami FL
416 PM EDT SUN SEP 2 2018

FLZ067-068-072-168-172-022045-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
416 PM EDT SUN SEP 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 445 PM EDT...

* At 416 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles east of Boca Raton, moving
  west at 25 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Pompano Beach, Boca Raton, Deerfield Beach, Delray Beach, Margate,
  Lighthouse Point, Highland Beach, Coconut Creek, North Lauderdale,
  Parkland, Hillsboro Beach, Boca Pointe, Boca Del Mar, Hamptons At
  Boca Raton, Whisper Walk, Kings Point, Mission Bay, Fau South
  Campus, Boca West and Hillsboro Pines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2645 7987 2627 7985 2621 8020 2646 8021
TIME...MOT...LOC 2016Z 084DEG 23KT 2635 7995

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 9:50 PM EDTSpecial Marine WarningMFL55 min
Sep 2, 10:41 PM EDTSpecial Marine WarningMFL94 min
Sep 2, 11:10 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Sep 2, 11:14 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
Sep 2, 11:41 PM EDTSpecial Weather StatementMFLBroward34 min
Sep 3, 12:17 AM EDTSpecial Marine WarningMFL88 min
Sep 3, 1:56 AM EDTSpecial Marine WarningMFL49 min
Sep 3, 2:01 AM EDTSpecial Weather StatementMFLMiami-Dade29 min
Sep 3, 2:38 AM EDTSpecial Weather StatementMFLMiami-Dade37 min
Sep 3, 2:45 AM EDTSpecial Marine WarningMFL30 min
Sep 3, 3:08 AM EDTSpecial Weather StatementMFLMiami-Dade37 min
Sep 3, 3:46 AM EDTSpecial Marine WarningMFL44 min
Sep 3, 4:06 AM EDTSpecial Marine WarningMFL54 min
Sep 3, 4:21 AM EDTSpecial Marine WarningMFL39 min
Sep 3, 4:38 AM EDTSpecial Weather StatementMFLBroward52 min
Sep 3, 4:57 AM EDTSpecial Marine WarningMFL63 min
Sep 3, 4:57 AM EDTTropical Storm WarningMFLCollier, Miami-Dade, Monroe15 hr
Sep 3, 5:00 AM EDTSpecial Marine WarningMFL60 min
Sep 3, 5:03 AM EDTSpecial Marine WarningMFL27 min
Sep 3, 5:07 AM EDTSpecial Weather StatementMFLPalm Beach38 min
Sep 3, 5:27 AM EDTSpecial Weather StatementMFLMiami-Dade33 min
Sep 3, 5:32 AM EDTSpecial Marine WarningMFL28 min
Sep 3, 5:54 AM EDTSpecial Marine WarningMFL2 hr
Sep 3, 5:57 AM EDTSpecial Marine WarningMFL2 hr
Sep 3, 6:18 AM EDTSpecial Weather StatementMFLMiami-Dade57 min
Sep 3, 7:10 AM EDTSpecial Weather StatementMFLMiami-Dade65 min
Sep 3, 7:13 AM EDTSpecial Marine WarningMFL62 min
Sep 3, 7:54 AM EDTSpecial Marine WarningMFL2 hr
Sep 3, 7:57 AM EDTSpecial Marine WarningMFL48 min
Sep 3, 7:58 AM EDTSpecial Weather StatementMFLMiami-Dade62 min
Sep 3, 8:08 AM EDTSpecial Marine WarningMFL52 min
Sep 3, 8:18 AM EDTSpecial Weather StatementMFLBroward57 min
Sep 3, 8:53 AM EDTSpecial Weather StatementMFLBroward67 min
Sep 3, 9:12 AM EDTSpecial Marine WarningMFL2 hr
Sep 3, 9:23 AM EDTSpecial Weather StatementMFLHendry, Palm Beach37 min
Sep 3, 9:59 AM EDTSpecial Weather StatementMFLBroward31 min
Sep 3, 10:07 AM EDTSpecial Weather StatementMFLPalm Beach38 min
Sep 3, 10:45 AM EDTSpecial Weather StatementMFLPalm Beach45 min
Sep 3, 11:04 AM EDTSpecial Marine WarningMFL26 min
Sep 3, 11:20 AM EDTSpecial Marine WarningMFL40 min
Sep 3, 11:34 AM EDTSpecial Marine WarningMFL26 min
Sep 3, 11:34 AM EDTSpecial Weather StatementMFLMiami-Dade41 min
Sep 3, 11:59 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Sep 3, 12:03 PM EDTSpecial Marine WarningMFL42 min
Sep 3, 12:26 PM EDTSpecial Marine WarningMFL34 min
Sep 3, 1:01 PM EDTSpecial Marine WarningMFL59 min
Sep 3, 2:02 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Sep 3, 4:03 PM EDTSpecial Marine WarningMFL27 min
Sep 3, 4:37 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Sep 3, 6:43 PM EDTSpecial Marine WarningMFL47 min

Nearby

Flood Watches in Florida, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.